RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 200, Number 1, Pages 49–52 (Mi dan36393)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Series expansions in Mittag-Leffler functions

Chan Za Lik

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (468 kB)

Bibliographic databases:
UDC: 517.522
Presented: И. М. Виноградов
Received: 25.02.1971

Citation: Chan Za Lik, “Series expansions in Mittag-Leffler functions”, Dokl. Akad. Nauk SSSR, 200:1 (1971), 49–52

Citation in format AMSBIB
\Bibitem{Cha71}
\by Chan Za Lik
\paper Series expansions in Mittag-Leffler functions
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 200
\issue 1
\pages 49--52
\mathnet{http://mi.mathnet.ru/dan36393}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0285709}
\zmath{https://zbmath.org/?q=an:0236.30008}


Linking options:
  • http://mi.mathnet.ru/eng/dan36393
  • http://mi.mathnet.ru/eng/dan/v200/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. F. Korobeinik, “Representing systems”, Russian Math. Surveys, 36:1 (1981), 75–137  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:29
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020